# SDR DJFA2006185

- Difficulty date: January 4, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N813CW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258413
- Aircraft time: 69,777 hours, 4,232 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN114N119
- Condition: Intermittent
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

DURING DESCENT, FL 350, AC EXPERIENCED A RAPID DEPRESSURIZATION.  (MAIN AIR VALVE), (CABIN PRESS),  (STALL IDENT) LIGHTS ILLUMINATED.  EMERGENCY DESCENT WAS INITIATED.  CREW DONNED THEIR OXYGEN MASKS AND SQUAWKED CODE 7700 ON TRANSPONDER.  USING FLT DECK HEAT VALVE CREW COULD ONLY MAINTAIN 10,000 FT CABIN ALTITUDE.  AC LANDED WITHOUT FURTHER INCIDENT.  MAINT SERVICED OXYGEN SYS.  MEL 21-30-5 WAS ISSUED FOR THE PRESSURIZATION SYS, CHECK OF STALL ID SYS WAS PERFORMED.   LT MAIN GEAR WEIGHT ON WHEELS SWITCH WAS REPLACED.  NR 2 MAIN AIR VALVE LT WAS FOUND TO BE ILLUMINATING WHILE SWITCH WAS SELECT OFF.   MN AIR VALVE WAS REPLACED, SYS OPS CHECKS WERE GOOD.  TEST FLT WAS PERFORMED, AC WAS RETURNED TO SERVICE.
